You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1990-1991/52/1
Two-sided
L
1
-estimates for Szegö kernels on classical domains
Download
PDF
- Two-sided $L^1$-estimates for Szegö kernels on classical domains
Article
Original scientific text
Title
Two-sided
L
1
-estimates for Szegö kernels on classical domains
Authors
Josephine Mitchell
1
,
G. Sampson
2
Affiliations
Buffalo, N.Y.
Auburn, Al.
Annales Polonici Mathematici
1990-1991/52/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
67-86
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics